Pacific Journal of Mathematics

Generalization of Lentin's theory of principal solutions of word equations in free semigroups to free product of copies of positive reals under addition.

Mohan S. Putcha

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 253-268.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784674

Mathematical Reviews number (MathSciNet)
MR555052

Zentralblatt MATH identifier
0428.20032

Subjects
Primary: 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10]

Citation

Putcha, Mohan S. Generalization of Lentin's theory of principal solutions of word equations in free semigroups to free product of copies of positive reals under addition. Pacific J. Math. 83 (1979), no. 1, 253--268. https://projecteuclid.org/euclid.pjm/1102784674


Export citation

References

  • [1] A. Lentin, Equations dans les monodes libres, Gauthier-Villars Paris, (1972).
  • [2] A. Lentin, Problemes poses en theorie des permutations par la resolution des equa- tions bipermutationnelles dans les monodes libres, in: Permutations, Actes du Col- loque tenu a Paris en juillet 1972 (Gauthier-Villars, Paris et Mouton, La Haye, 1974), 121-133.
  • [3] E. S. Ljapin, Semigroups, Amer. Math. Soc. Translations 1963 translation of Polu- gruppy (1960).
  • [4] M. S. Putcha, Word equations of paths, J. Algebra, (to appear).
  • [5] M. S. Putcha,Word equations in some geometric semigroups, Pacific J. Math., 75 (1978), 243-266.